X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

How long are opiate withdrawal symptoms?

  1. Questions
  2. >
  3. Category: Detox
  4. >
  5. How long are opiate withdrawal symptoms?

Asked: 2017-12-26 12:10:17

2

18

Answered: 2017-12-26 15:58:26

The length of time you’ve been using opiates can determine how long you’re going to have withdrawals. You can expect to start feeling symptoms just a few hours after your last dose, and they should peek around 72 to 96 hours. At this time, you’re going to be feeling the worst and you should probably get some help.

10

Answered: 2017-12-26 18:24:47

It’s important to understand that relapsing is a natural part of recovery and you’re not a failure. What’s important is that you’re willing to stop using again and you understand that there are consequences to that. The best advice you can get is to seek out a treatment professional and ask them what you can do to deal with the withdrawal symptoms.

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!